Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suggest remedy for acidity and stomach related problems

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1827 Questions
Question
I have been having stomach related problems for couple of weeks now. I find whatever I eat takes a lot of time to digest, doesnt digest well, generates palpable acidity; I end up having a bloated feeling; a lot of gas trouble which is not normal. I have also noticed that lately there is an abnormal amount of white frothy mucus accumulated after excretion, in the toilet commode.

There is no bleeding, no constipation; and though on occasion (once in may be couple of days) bowel movement is loose, I don't know if that's diarrhea.

A GP (on this site itself) suggested me to consult a gastroenterologist, hence this query.

Kindly advise and suggest some medication. Thanks.
Posted Wed, 6 Aug 2014 in Liver and Gall Bladder
 
 
Answered by Dr. Ratnakar Kini 5 hours later
Brief Answer:
Need more information.

Detailed Answer:
Hi,
Thanks for posting your query.
I am Dr.R.K and i am pleased to assist you.

I would like to have some more information before I can give my opinion.

1. Since when are you having these symptoms?
2. Stool tests done?
3. Are you a diabetic?
4. You have thyroid issues?
5. On any medications?

Kindly get back to me with these information and I would give my opinion.
Regards,
Dr.R.K
Above answer was peer-reviewed by
 
Follow-up: Suggest remedy for acidity and stomach related problems 53 minutes later
1. Since when are you having these symptoms?
I think since about 2 weeks. I initially ignored it since it's not too troublesome. But decided to approach a doctor today since yesterday I had a lot of gas trouble and bloating after lunch and dinner.

2. Stool tests done?
No. Should I? If yes, then anything in particular I should ask the clinic to look for?

3. Are you a diabetic?
Nope.

4. You have thyroid issues?
Nope.

5. On any medications?
Nope.
 
 
Answered by Dr. Ratnakar Kini 22 hours later
Brief Answer:
Answer given below

Detailed Answer:
Hi,
Thanks for the additional information.

You probably have a stomach bug. The increased mucus is stool could indicate you probably have infectious colitis.

A stool routine examination may be done.
You may require a course of antibiotics/antiprotozoal medications. Probiotic supplements would hasten recovery. You can also take yogurt.

Drink enough fluids to remain well hydrated.

I hope that answers your question.
Let me know if I can assist you further.
Regards,
Dr.R.K.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor